Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 56, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 14, 2015, 5:30 PM EDT for Stark County, Ohio. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 5:30 PM EDT (21:30 UTC)
- Expired
- Jun 14, 2015, 6:01 PM EDT
- In force
- 31 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Stark County, OH
The radar
The Cleveland radar (KCLE), 85 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:45 PM EDT | TSTM WND DMG | 1 Se Robertsville, OH | LARGE TREE LIMBS DOWN. |
| Jun 14, 5:48 PM EDT | TSTM WND DMG | 1 Se Robertsville, OH | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 131 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
329
WUUS51 KCLE 142130
SVRCLE
OHC151-142215-
/O.NEW.KCLE.SV.W.0056.150614T2130Z-150614T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
530 PM EDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN STARK COUNTY IN NORTHEASTERN OHIO...
* UNTIL 615 PM EDT
* AT 530 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LOUISVILLE...OR NEAR CANTON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CANTON...ALLIANCE...NORTH CANTON...LOUISVILLE...MINERVA...
WAYNESBURG...EAST SPARTA...EAST CANTON...LIMAVILLE...MAXIMO AND
ROBERTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4078 8143 4097 8130 4099 8109 4073 8109
4072 8124 4065 8124 4065 8142
TIME...MOT...LOC 2130Z 255DEG 25KT 4077 8128
HAIL...0.88IN
WIND...60MPH
$$
KEC2 follow-up statements
797
WWUS51 KCLE 142150
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
550 PM EDT SUN JUN 14 2015
OHC151-142215-
/O.CON.KCLE.SV.W.0056.000000T0000Z-150614T2215Z/
STARK OH-
550 PM EDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN STARK COUNTY...
AT 548 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINERVA...OR
12 MILES EAST OF CANTON...MOVING EAST AT 20 MPH. ADDITIONAL
THUNDERSTORMS WERE LOCATED WEST OF THE SEVERE THUNDERSTORM ACROSS
SOUTHEAST STARK COUNTY. THESE THUNDERSTORMS MAY BECOME STRONGER.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CANTON...ALLIANCE...LOUISVILLE...MINERVA...WAYNESBURG...EAST
SPARTA...EAST CANTON...MAXIMO AND ROBERTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4083 8139 4094 8126 4099 8109 4073 8109
4072 8124 4065 8124 4065 8142 4081 8141
TIME...MOT...LOC 2148Z 257DEG 17KT 4080 8114
HAIL...0.88IN
WIND...60MPH
$$074
WWUS51 KCLE 142201
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
601 PM EDT SUN JUN 14 2015
OHC151-142211-
/O.CAN.KCLE.SV.W.0056.000000T0000Z-150614T2215Z/
STARK OH-
601 PM EDT SUN JUN 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN STARK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NORTHEASTERN OHIO.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CLEVELAND.
LAT...LON 4083 8139 4094 8126 4099 8109 4073 8109
4072 8124 4065 8124 4065 8142 4081 8141
TIME...MOT...LOC 2158Z 255DEG 25KT 4082 8102
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:39 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 14, 4:39 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
439 PM EDT SUN JUN 14 2015
.SYNOPSIS...
A NEARLY STALLED FRONTAL BOUNDARY REMAINS IN THE VICINITY...DRAPED
ACROSS LOWER MICHIGAN....THE NORTHERN LAKE ERIE COAST...AND INTO
NEW YORK. THIS FRONT WILL SLOWLY BECOME EVEN LESS DEFINED GOING
INTO MONDAY. MONDAY NIGHT A COLD FRONT FROM THE UPPER MIDWEST WILL
MOVE ACROSS THE REGION. HIGH PRESSURE WILL BUILD ACROSS THE GREAT
LAKES...STAYING NORTH OF NRN OH/NW PA EARLY WEDNESDAY. THE NEXT
WARM FRONT WILL BE LIFTING NORTH AGAIN INTO THE AREA WEDNESDAY
NIGHT AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
PRIMARY CONCERN MAY INCREASINGLY BECOME FLOODING. HAVE ISSUED A
FLASH FLOOD WATCH FOR NE OH/NW PA THROUGH THE EVENING. THIS AREA
WILL HAVE EARLY THUNDERSTORMS...BUT ALSO WATCHING AREA OF MORE
ORGANIZED CONVECTION COMING OUT OF MI AND ONTARIO. PROPAGATION IS
EXPECTED TO BE EAST-SOUTHEAST MAKING NE OH/NW PA VULNERABLE TO
FLOODING. PARTS OF NE OH ARE ON THE SOGGY SIDE DUE TO RECENT RAINS
OF THE PAST 36 HRS. IN GENERAL 1 HR FLASH FLOOD GUIDANCE IS UNDER
1.5 INCHES. THE URBAN AREAS WILL BE SUSCEPTIBLE TO FLOODING WITH
RATES OVER AN INCH TO AN INCH AND A HALF. NOW AREAS TOWARD FINDLAY
SAW THE MOST RECENT HEAVY RAINFALL LAST NIGHT AND FLASH FLOOD
GUIDANCE IS EVEN LOWER THERE. CANNOT RULE OUT A FLOODING THREAT
THERE...BUT EXPECT CONVECTION TO BE SCATTERED/LESS COVERAGE.
AS FAR AS SEVERE THREAT GOES...SEVERE THUNDERSTORM WATCH IS ALSO
PRESENTLY OUT THROUGH 9PM. THE PRIMARY NON FLOODING THREAT IS
DAMAGING WINDS. THINGS TURNING OUT AS EXPECTED. MINOR SHORTWAVES
IN THE FLOW HAVE TRIGGERED THE MORE ORGANIZED CONVECTION. ONE OF
THESE MOVED FROM LOWER LAKE MI AND IS NOW NEAR DETROIT. THERE IS
ANOTHER UPSTREAM ACROSS EAST CENTRAL IL. WILL ALLOW POPS TO
DIMINISH WITH THE DIURNAL CYCLE OVERNIGHT.
CONTINUED MILD AND MUGGY TONIGHT. LOWS NEAR 70/UPPER 60S.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
WITH THIS PATTERN STILL CANNOT RULE OUT A RANDOM
SHOWER/THUNDERSTORMS AT JUST ABOUT ANY TIME MONDAY...EVEN EARLY.
BUT THE CHANCES WILL BE INCREASING AS WE REACH EVENING. AREA IN A
BROAD SLIGHT RISK OF SEVERE THUNDERSTORMS TOO. UPPER MIDWEST COLD
FRONT WILL BE ADVANCING SOUTHEAST DURING THE DAY REACHING THE
LOWER LAKES BY EVENING. HAVE RAISED POPS FOR MONDAY NIGHT. TIMING
OF THE FRONTS PASSAGE WILL BE CRUCIAL TO WHERE A CONTINUED THREAT
OF THUNDERSTORMS CONTINUES INTO TUESDAY. WILL TREND PRECIP CHANCES
DOWNWARD GOING FROM TUESDAY MORNING TO TUESDAY EVENING. AGAIN SOME
SEVERE POTENTIAL...THIS TIME MORE CONFINED TO OUR SOUTHERN
COUNTIES. ALSO UNTIL THIS FRONT PASSES CONDITIONS WILL CONTINUE TO
BE WARM AND MUGGY...AND THE FLOODING POTENTIAL WILL NEED TO BE RE-
VISITED.
SO THERE WILL BE A BREAK FROM THE PATTERN LATER TUESDAY INTO
WEDNESDAY...BUT THE LENGTH OF THAT BREAK IS IN QUESTION. LOWER
CONFIDENCE IN HOW FAR SOUTH THE FRONT MAKES IT AND ITS PROGRESS
BACK NORTHWARD AGAIN. WILL HAVE TO KEEP FORECAST FAIRLY GENERIC
FOR NOW. HIGHS MOSTLY IN THE UPPER 70S AND LOWER 80S WITH SOME
MID 70S NEAR LAKE ERIE.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
ANOTHER SHORTWAVE WILL ROUND THE RIDGE ON THURSDAY WITH A WAVE OF
LOW PRESSURE TRACKING ALONG THE BOUNDARY AT THE SURFACE. THIS WILL
PROVIDE ANOTHER OPPORTUNITY FOR SHOWERS/THUNDERSTORMS AND
POTENTIALLY HEAVY RAINFALL. HIGH PRESSURE WILL BUILD IN BEHIND THE
HIGH ON FRIDAY AND TEMPERATURES WILL DROP BACK SEVERAL
DEGREES...ESPECIALLY IN NE OH/NW PA. EXPECTING A DECREASE IN SHOWERS
AND THUNDERSTORMS DURING THE FRIDAY/SATURDAY THIS TIME FRAME IF THE
FRONTAL BOUNDARY CAN GET PUSHED FAR ENOUGH SOUTH. A WARM AND
UNSTABLE AIRMASS WILL RETURN FOR THE SECOND HALF OF THE WEEKEND.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SHOWERS AND THUNDERSTORMS ARE STARTING TO FILL IN AS THE AIRMASS
DESTABILIZES. CLUSTERS OF STRONG THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND MAY CAUSE BRIEF WIND GUSTS OF 40-50 KNOTS AT THE
TERMINALS THROUGH 01Z. HEAVY RAINFALL AND BRIEF IFR CONDITIONS
WILL ALSO ACCOMPANY ANY THUNDERSTORM THAT DEVELOPS. A PERIOD OF
RAIN MAY LINGER TONIGHT AS THE THUNDERSTORMS START TO DECREASE.
MVFR CEILINGS/VISBYS WILL LIKELY LINGER OVERNIGHT AND MAY BRIEFLY
DROP TO IFR 10-13Z. WINDS WILL BE OUT OF THE SOUTHWEST
OCCASIONALLY GUSTING TO 20 KNOTS. CEILINGS WILL SLOWLY LIFT ON
MONDAY TO HIGH MVFR/VFR WITH THUNDERSTORMS FILLING BACK IN ON
MONDAY AFTERNOON.
OUTLOOK...PERIODS OF NON-VFR MON THRU THU WITH SCT SHRA/TSRA.
&&
.MARINE...
SHOWERS AND THUNDERSTORMS WILL FILL IN ACROSS LAKE ERIE THIS EVENING
AND MAY PRODUCE STRONG WIND GUSTS...FREQUENT LIGHTNING AND VERY
HEAVY RAINFALL. A STATIONARY FRONT LOCATED NORTH OF THE LAKE WILL
SETTLE SOUTH OVER THE LAKE TONIGHT. ANOTHER WAVE WILL TRACK ALONG
THE FRONT ON MONDAY WITH ADDITIONAL STRONG THUNDERSTORMS POSSIBLE.
THE FRONTAL BOUNDARY WILL FINALLY PUSH SOUTH OF THE LAKE ON TUESDAY
BUT WILL LIFT NORTH AS A WARM FRONT AGAIN ON WEDNESDAY NIGHT. WINDS
WILL GENERALLY BE AT OR BELOW 15 KNOTS AWAY FROM THUNDERSTORMS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR OHZ011>014-021>023-
033-089.
PA...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR PAZ002-003.
MARINE...NONE.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...KEC
AVIATION...KEC
MARINE...KECHazardous weather outlook, Jun 14, 4:27 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 427 PM EDT SUN JUN 14 2015 OHZ003-006>010-017>020-027>032-036>038-047-PAZ001-152030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX-NORTHERN ERIE- 427 PM EDT SUN JUN 14 2015 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO ISOLATED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE WHICH COULD LEAD TO FLOODING. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ011>014-021>023-033-089-PAZ002-003-152030- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL- MAHONING-ASHTABULA LAKESHORE-SOUTHERN ERIE-CRAWFORD PA- 427 PM EDT SUN JUN 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY... ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY AND TUESDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE WHICH COULD LEAD TO FLOODING. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ142>149-162>169-152030- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 427 PM EDT SUN JUN 14 2015 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. DAMAGING WINDS AND LARGE HAIL WOULD BE THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. THIS COULD LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS AGAIN ON MONDAY AND TUESDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE WHICH COULD LEAD TO FLOODING. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. LEZ061-152030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 427 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS TODAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO LIKELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE THUNDERSTORMS ON MONDAY AND TUESDAY WITH THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. HEAVY RAIN IS ALSO POSSIBLE. AN ACTIVE WEATHER PATTERN WILL PERSIST THIS WEEK...WITH THE NEXT CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL FALLING ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 14, 4:07 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 407 PM EDT SUN JUN 14 2015 OHZ012>014-022-023-142100- TRUMBULL-ASHTABULA INLAND-GEAUGA-PORTAGE-LAKE- 407 PM EDT SUN JUN 14 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TRUMBULL... SOUTHWESTERN ASHTABULA...SOUTHEASTERN LAKE...GEAUGA AND NORTHERN PORTAGE COUNTIES... AT 407 PM EDT...A STRONG THUNDERSTORM WAS NEAR SOUTH RUSSELL...OR 14 MILES NORTH OF RAVENNA...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHARDON...STREETSBORO...SOUTH RUSSELL...MIDDLEFIELD... GARRETTSVILLE...NORTH BLOOMFIELD...ORWELL...BURTON...MANTUA...WEST FARMINGTON...CHESTERLAND...BRISTOLVILLE...AURORA...KIRTLAND... PARKMAN...HUNTSBURG...CLARIDON...MONTVILLE...HARTSGROVE AND HIRAM. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4124 8134 4155 8139 4177 8089 4134 8078 TIME...MOT...LOC 2007Z 249DEG 21KT 4137 8129
Special weather statement, Jun 14, 4:36 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
436 PM EDT SUN JUN 14 2015
PAZ002-003-142115-
CRAWFORD-SOUTHERN ERIE-
436 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT ERIE AND NORTHERN CRAWFORD
COUNTIES...
AT 436 PM EDT...A STRONG THUNDERSTORM WAS OVER ALBION...OR 12 MILES
SOUTHEAST OF CONNEAUT...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EDINBORO...UNION CITY...GIRARD...CAMBRIDGE SPRINGS...WATERFORD...
ALBION...LINESVILLE...WATTSBURG...SAEGERTOWN...CONNEAUTVILLE...
CRANESVILLE...SPRINGBORO...PLATEA...MILL VILLAGE...MCKEAN...
SPARTANSBURG...VENANGO...ELGIN...WOODCOCK AND MIDDLEBORO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4162 8043 4192 8050 4221 7977 4201 7976
4199 7961 4184 7961
TIME...MOT...LOC 2036Z 238DEG 27KT 4185 8036The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:14 PM EDT | Areal Flood Advisory | CLE | Medina, Wayne | 2 hr |
| Jun 14, 10:22 AM EDT | River Flood Warning | CLE | Marion | 7 days |
| Jun 14, 11:22 AM EDT | River Flood Warning | CLE | Hancock | 6 hr |
| Jun 14, 2:34 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 29 min |
| Jun 14, 2:41 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 34 min |
| Jun 14, 3:30 PM EDT | Flash Flood Watch | CLE | Ashtabula, Cuyahoga, Geauga, Lake, Mahoning, Portage and 2 more | 10 hr |
| Jun 14, 4:07 PM EDT | Special Weather Statement | CLE | Geauga | 53 min |
| Jun 14, 4:24 PM EDT | Special Marine Warning | CLE | 111 min | |
| Jun 14, 5:23 PM EDT | Special Marine Warning | CLE | 52 min | |
| Jun 14, 5:39 PM EDT | River Flood Warning | CLE | Hancock | 13 hr |
| Jun 14, 6:08 PM EDT | Special Weather Statement | CLE | Ashtabula | 37 min |
| Jun 14, 6:11 PM EDT | Special Marine Warning | CLE | 34 min | |
| Jun 14, 6:17 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 28 min |
| Jun 14, 6:26 PM EDT | Special Marine Warning | CLE | 49 min | |
| Jun 14, 6:27 PM EDT | Special Weather Statement | CLE | Mahoning | 33 min |
| Jun 14, 6:54 PM EDT | Areal Flood Advisory | CLE | Ashtabula | 3 hr |
| Jun 14, 7:21 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 24 min |
| Jun 14, 7:48 PM EDT | Special Weather Statement | CLE | Mahoning, Portage, Stark, Summit, Trumbull | 57 min |
| Jun 14, 7:54 PM EDT | Special Weather Statement | CLE | Erie, Ottawa, Sandusky | 36 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.